# SDR ASAA0180095

- Difficulty date: March 6, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 0821
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, EXTERIOR OVERWING EMERGENCY LIGHTS WERE DETERMINED TO BE INOPERATIVE.  REMOVED AND REPLACED ASSOCIATED BATTERY PACKS.  LIGHTS THEN OPERATED NORMALLY.  (M)
